# SDR SWAA2024103054057

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 67,090 hours, 40,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP PEELED AT 24ABC .<[01] 04 - REPAIRED PER [AMM 33-51-15-201-NG (FLOOR PROXIMITY LIGHTS; PHOTOLUMINESCENT - MAINTENANCE PRACTICES - PERMANENT)]
